Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the cause for the feet and palms to burn ?

I am HBSag - positive. HIV-I and II are negetive. I am suffering from burning palms, feet and warm air came from mouth for the past 3 months. I have been using homeopaty medicine for hepatitis . What is the cause of my burning sensation? Please explain?
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi dear

Welcome to HealthcareMagic.

Burning palms and feet could be due to neuropathy which can be caused by vitamin deficiency , diabetes and nerve disease.I advise you to visit your Physician and get evaluated to rule out these causes and get treatment accordingly.Drugs are available to treat most of these conditions.

Take care.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi read your prob ,
you have suffering from hepetisis B . the symptoms which you mentioned present in any kind of liver dysfunction n diabetes. first you rule out that have you any active liver diease or not . along with homeopathy lou should take antiviral drug it reduse the viral load n stop further complication of diease.
Dr aseem
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor